DSpace ???jsp.layout.header-default.alt2???
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
V. 51 N. 1 Sect. Natural Sciences >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/537

Title: ORDERED NORM IN PARTIALLY ORDERED LINEAR SPACE
Other Titles: 順序線形空間における順序保存ノルムについて
Authors: 小室, 直人
???metadata.dc.identifier.niiissn???: 13442570
???metadata.dc.identifier.ncid???: AA11273226
Shimei: 北海道教育大学紀要. 自然科学編
Volume: 51
Issue: 1
Publisher: 北海道教育大学
Issue Date: Sep-2000
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/537
Appears in Collections:V. 51 N. 1 Sect. Natural Sciences

Files in This Item:

File Description SizeFormat
51-1-c-03.pdf373.29 kBAdobe PDFView/Open
???jsp.display-item.firefoxattention???

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback